# SDR SWAA2023040414114

- Difficulty date: March 8, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 65,235 hours, 39,673 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Floor Support
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT MID CABIN BS540 LBL1 WL208.<[01] NO ALLOWABLE DAMAGE FOUND ON SRM PART TO BE REMOVED AND REPLACED I.A.W SRM 51-10-02-0G-0 PAR 9.C REPLACEMENT OF THE PART;[02] REMOVED DAMAGED BREAK PANEL AT STA 540 LBL 1; WL 207 IAW SRM 51-40-02-0G-0.;[03] LOCATED AND DRILLED NEW PANEL BREAK I.A.W BOIEING DRAWING 143A0060 AND SRM. 51-10-05-OG-0. OK TO INSTALL.;[04] VERIFIED CORRECTIVE ACTIONS 1 AND 3; OK TO INSTALL GIVEN.;[05] VERIFIED MEASUREMENT TABLE.;[06] PRIOR TO REMOVED CRACKED FLOOR SUPPORT AT MID CABIN BS540 LBL1 WL208 REMOVED PASSENGER CABIN FLOOR PANEL 231UF FOR ACCESS PER AMM 53-21-00-000-801.;[07] INSTALLED NEW PANEL BREAK I.A.W BOEING DRAWING 143A0060 AND SRM. 51-40-02-OG-0.;[08] OK TO INSTALL PASSENGER CABIN FLOOR PANEL 231UF.;[09] VERIFIED CORRECTIVE ACTION 7.;[10] VERIFIED CORRECTIVE ACTION 7.;[11] INSTALLED PASSENGER CABIN FLOOR PANEL 231UF I.A.W AMM 53-21-00-400-801 SCREW GUN USED ATS674 S/N UNKNOWN DUE 10/2023 COMPLETED TASK;[12] VERIFIED CORRECTIVE ACTION 11.
